toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links (down)
Author Colini-Baldeschi, R.; Cominetti, R.; Scarsini, M. pdf  doi
  Title Price of Anarchy for Highly Congested Routing Games in Parallel Networks Type
  Year 2019 Publication Theory Of Computing Systems Abbreviated Journal Theor. Comput. Syst.  
  Volume 63 Issue 1 Pages 90-113  
  Keywords Nonatomic routing games; Price of Anarchy; Regularly varying functions; Wardrop equilibrium; Parallel networks; High congestion  
  Abstract We consider nonatomic routing games with one source and one destination connected by multiple parallel edges. We examine the asymptotic behavior of the price of anarchy as the inflow increases. In accordance with some empirical observations, we prove that under suitable conditions on the costs the price of anarchy is asymptotic to one. We show with some counterexamples that this is not always the case, and that these counterexamples already occur in simple networks with only 2 parallel links.  
  Address [Colini-Baldeschi, Riccardo; Scarsini, Marco] LUISS, Dipartimento Econ & Finanza, Viale Romania 32, I-00197 Rome, Italy, Email:;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1432-4350 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000456320200005 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 974  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: